# SDR FDEA201011134349

- Difficulty date: November 13, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545838
- Condition: Dented
- Location: Bs 1100-1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE SKIN STA 1100 TO 1148 STR 22R. CUT OUT DAMAGED AREA DIMS 40 1/2" X 3 7/8". FABRICATED REPAIR DOUBLER USING 2024T-3 .071 DIMS 49 7/8" X 11 1/2", 3 SHIMS USING 2024T-3 .063 DIMS 40 1/2" X 1" EACH, 2 SHEAR TIE SHIMS FOR STA 1148 USNIG 2024T-3 .063 DIMS 2 5/8" X 1 3/4" EACH, 3 SHEAR TIE SHIMS FOR STA 1130 USING 2024T-3 .063 DIMS 1 5/8" X 7/8" EACH AND INSTALLED ALL REPAIR PARTS IAW SRM 53-30-1, 51-30-2, 53-30-3, 51-10-2 AND 51-30-5.
